On a correspondence between regular and non-regular operator monotone functions

Research output: Contribution to journalJournal articleResearchpeer-review

P. Gibilisco, Frank Hansen, T. Isola

We prove the existence of a bijection between the regular and the non-regular operator monotone functions satisfying a certain functional equation. As an application we give a new proof of the operator monotonicity of certain functions related to the Wigner-Yanase-Dyson skew information.
Original languageEnglish
JournalLinear Algebra and Its Applications
Volume430
Issue number8-9
Pages (from-to)2225-2232
Number of pages8
ISSN0024-3795
DOIs
Publication statusPublished - 2009

ID: 11198675